# SDR ASAA2022102240702

- Difficulty date: October 22, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 66,686 hours, 33,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111626
- Condition: Cracked
- Location: Bs 400 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 400 IS CRACKED AT THE I/B & O/B HOLE FOR SUPPORT BRACKET BETWEEN 8R & 9R. GROUNDED - YES. REPAIRED STA 400 FRAME IAW T/C 20090102-700-25-1R FIG 6.
